# SDR 20010312CW008

- Difficulty date: February 12, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Make and model: Boeing 777*
- Aircraft serial: H2AKI
- Engine: Ge GE9090B
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 35046194
- Condition: Destroyed
- Location: Engine Starter
- Part time: 5,035 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

IMPROPER INSTALLATION OF CLUTCH PAWL SPRING RETAINING RIVETS DURING LAST MAINT., RESULTED IN CLUTCH FAILURE AND DAMAGE TO ENGINE STARTER.  NEW TOOLING, ASSEMBLY AND INSPECTION PRACTICES WILL BE IMPLEMENTED TO PREVENT RECURRENCE, FIELD EVALUATION OF OTHER POSSIBLE UNIT AFFECTED.
